Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/86119
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Exponential H∞ filtering for switched linear systems with interval time-varying delay
Other Titles: Exponential H-infinity filtering for switched linear systems with interval time-varying delay
Author: Wang, D.
Wang, W.
Shi, P.
Citation: International Journal of Robust and Nonlinear Control, 2009; 19(5):532-551
Publisher: John Wiley
Issue Date: 2009
ISSN: 1049-8923
1099-1239
Statement of
Responsibility: 
Dong Wang, Wei Wang and Peng Shi
Abstract: Abstract not available
Keywords: exponential H∞ filtering; switched linear systems; time-varying delay; average dwell time
Rights: Copyright © 2008 John Wiley & Sons, Ltd.
RMID: 0020128056
DOI: 10.1002/rnc.1334
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.